# SDR JIKA201801220001

- Difficulty date: January 16, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N112YV
- Make and model: Beech 1900C
- Aircraft serial: UC112
- Aircraft time: 24,234 hours, 33,460 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 1568
- Condition: Bypassing
- Location: Zone 500
- Part time: 24,234 hours, 33,460 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE PILOT REPORTED THAT ON APPROACH TO KLBB WHEN THE LANDING GEAR WAS SELECTED “GEAR DOWN” THE PILOT DID NOT SEE THREE GREEN LIGHTS ON THE GEAR INDICATOR, THEN ALSO NOTICED THE GEAR CIRCUIT BREAKER HAD POPPED OUT. THE PILOT ATTEMPTED TO RESET THE CIRCUIT BREAKER, CYCLED THE LANDING GEAR HANDLE AND RECEIVED THE SAME RESULTS.  THE PILOT CONTACTED ATC AND ABORTED THE APPROACH.  THE PILOT PERFORMED AN EMERGENCY EXTENSION OF THE LANDING GEAR AND RECEIVED A THREE GREEN DOWN AND LOCKED INDICATION.  THE PILOT LANDED AT KLBB WITHOUT INCIDENT. THE AIRCRAFT WAS FERRIED TO KDFW FOR REPAIRS.  MAINTENANCE PLACED THE AIRCRAFT ON JACKS PERFORMED GEAR SWINGS AND DUPLICATED THE DISCREPANCY.  FURTHER TROUBLESHOOTING FOUND THE LANDING GEAR SERVICE VALVE, P/N 101-388008-3 WAS BY-PASSING FLUID CAUSING THE LANDING GEAR TO NOT EXTEND.  THE LANDING GEAR SERVICE VALVE WAS REPLACED. THE LANDING GEAR SYSTEM FUNCTIONAL CHECKED NORMAL.
